MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s12902-023-01273-x

Медицинская библиотека · BMC endocrine disorders · 2023

DRESS/DiHS syndrome induced by Propylthiouracil: a case report.

Shen Qiong, Wang Qingyao, Zang Huanhuan, Yu Ling, Cong Xiangguo, Chen Xinxin, Chen Lei

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Drug reaction with eosinophilia and systemic symptoms (DRESS), also known as Drug-induced hypersensitivity syndrome (DiHS), is a severe adverse drug reaction. Propylthiouracil, a member of thiouracils group, is widely used in medical treatment of hyperthyroidism. Propylthiouracil is associated with multiple adverse effects such as rash, agranulocytosis hepatitis and antineutrophil cytoplasmic antibody (ANCA)-associated vasculitis, but rarely triggers DRESS/DiHS syndrome. Here, we describe a severe case of propylthiouracil-induced DRESS/DiHS syndrome.

CASE PRESENTATION: A 38-year-old female was treated with methimazole for hyperthyroidism at first. 4 weeks later, the patient developed elevated liver transaminase so methimazole was stopped. After liver function improved in 2 weeks, medication was switched to propylthiouracil therapy. The patient subsequently developed nausea and rash followed by a high fever, acute toxic hepatitis and multiple organ dysfunction (liver, lung and heart), which lasted for 1 month after propylthiouracil was started. According to the diagnostic criteria, the patient was diagnosed of DRESS/DiHS syndrome which was induced by propylthiouracil. As a result, propylthiouracil was immediately withdrawn. And patient was then treated with adalimumab, systematic corticosteroids and plasmapheresis in sequence. Symptoms were finally resolved 4 weeks later.

CONCLUSIONS

Propylthiouracil is a rare cause of the DRESS/DiHS syndrome, which typically consists of severe dermatitis and various degrees of internal organ involvement. We want to emphasize through this severe case that DRESS/DiHS syndrome should be promptly recognized to hasten recovery.

Для цитирования: Shen Qiong, Wang Qingyao, Zang Huanhuan, Yu Ling, Cong Xiangguo, Chen Xinxin, Chen Lei. DRESS/DiHS syndrome induced by Propylthiouracil: a case report.. BMC endocrine disorders. 2023. DOI: 10.1186/s12902-023-01273-x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.